# SDR CA961230013

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Condition: Faulty
- Location: #1 Engine
- Component: Allied Signa
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) UPON DEPARTURE THE LOW SIDE GOVERNOR FAILED ON THE #1 ENGINE. #1 THROTTLE WAS ROLLED BACK TO IDLE, GOVERNOR SELECTED TO MANUAL AND THROTTLE ROLLED UP TO 4 PERCENT BELOW #2 ENGINE. THE FLIGHT WAS CONCLUDED WITHOUT FURTHER INCIDENT.
